# SDR SIMA20150207001

- Difficulty date: February 7, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 37,064 hours, 34,491 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WING ANTI-ICE FAIL CAUTION MSG WHEN TESTING SYS.  FLIGHT CREW PLACARDED IAW MEL 30-01. REF ITEM NR 2, CLEARED PAC MEL & RETESTED SYS IN STANDARD BLEED CONFIGURATION.  SURFACE ANTI-ICE OPERATIONS CHECKED OK IAW AMM 30-00-00-700-802A.  MEL RESTORED.
